Electron. J. Diff. Eqns., Vol. 2008(2008), No. 74, pp. 1-14.

Positive solutions for systems of nonlinear singular differential equations

Yanyan Yuan, Chenglong Zhao, Yansheng Liu

By constructing a special cone and using the fixed point theorem of cone expansion and compression, this paper shows the existence of positive solutions for two-point boundary-value problems of nonlinear singular differential systems. To illustrate the applications of our main results, some examples are given.

Submitted January 16, 2008. Published May 21, 2008.
Math Subject Classifications: 34B16
Key Words: Singular boundary value problem; cone; positive Solution

Show me the PDF file (223 KB), TEX file, and other files for this article.

Yanyan Yuan
Institute of Systems Science
Chinese Academy of Sciences
Beijing 100190, China
email: yyyuan@amss.ac.cn
Chenglong Zhao
Department of Mathematics and Physics
Jinan Engineering Vocational Technical College
Jinan 250014, China
email: chlzhao666@126.com
Yansheng Liu
Department of Mathematics
Shandong Normal University, Jinan 250014, China
email: ysliu6668@sohu.com

Return to the EJDE web page